Integral inequality and exponential stability for neutral stochastic partial differential equations with delays.
Chen, Huabin (2009)
Journal of Inequalities and Applications [electronic only]
Similarity:
Chen, Huabin (2009)
Journal of Inequalities and Applications [electronic only]
Similarity:
Patrick Florchinger (2022)
Kybernetika
Similarity:
The present paper addresses the problem of the stabilization (in the sense of exponential stability in mean square) of partially linear composite stochastic systems by means of a stochastic observer. We propose sufficient conditions for the existence of a linear feedback law depending on an estimation given by a stochastic Luenberger observer which stabilizes the system at its equilibrium state. The novelty in our approach is that all the state variables but the output can be corrupted...
Diana Stoica, Mihail Megan (2012)
Czechoslovak Mathematical Journal
Similarity:
In this paper we study a general concept of nonuniform exponential dichotomy in mean square for stochastic skew-evolution semiflows in Hilbert spaces. We obtain a variant for the stochastic case of some well-known results, of the deterministic case, due to R. Datko: Uniform asymptotic stability of evolutionary processes in a Banach space, SIAM J. Math. Anal., 3(1972), 428–445. Our approach is based on the extension of some techniques used in the deterministic case for the study of asymptotic...
Liu, Yue, Meng, Xuejing, Wu, Fuke (2010)
International Journal of Stochastic Analysis
Similarity:
Cuizhen Niu, Xu Guo (2014)
RAIRO - Operations Research - Recherche Opérationnelle
Similarity:
In this paper, we develop the concept of almost stochastic dominance for higher order preferences and investigate the related properties of this concept.
M. Métivier, J. Pellaumail (1976)
Publications mathématiques et informatique de Rennes
Similarity:
Bohdan Maslowski, Jan Seidler, Ivo Vrkoč (1991)
Mathematica Bohemica
Similarity:
In the present paper integral continuity theorems for solutions of stochastic evolution equations of parabolic type on unbounded time intervals are established. For this purpose, the asymptotic stability of stochastic partial differential equations is investigated, the results obtained being of independent interest. Stochastic evolution equations are treated as equations in Hilbert spaces within the framework of the semigroup approach.
Fabio Bagarello (2006)
Banach Center Publications
Similarity:
Sridharan, V., Kalyani, T.V. (2005)
APPS. Applied Sciences
Similarity: